Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Heartburn, headache, stomach pain. Cause?

hey my name is michelle and I am 29 years old, I have been having a problem for the past couple of weeks. I am having heartburn and mild headaches, and the my left side of my stomach has been hurting really bad. the only time I have the issue is after I eat or after I take something for my headache. my question is do u have a idea what is causing this? please message me back soon.. thank u michelle c.
Mon, 23 Sep 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Gastroenterologist 's  Response
Hi Michelle!. I am a Gastroenterologist (DM).

It seems that you are having acid peptic disease. For which you should take a proton pump inhibitor like rabeprazole along with a prokinetic agent like domperidone. Avoid fatty meals and don't lie for at least 2 hours after meals.

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
it can be hyperacidity due to abdomen organ involvment and excess acid reflux can cause headache
or post nasal drip of sinus as sinus cause head ache and drip fall in stomach causing acidity and stomach pain
get ultrasound abdomen and xray pns waters view and consult the relavan consultant accordingly ent or gastroenterologist
till use antacids anti allergics and analgesic sos for pain
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, i took took 200mg of vyvans within the last 24 hrs, no sleep very little food, and probably 4 cups of fluids.......i have a headache and a tiny...

Recent questions on  Hyperacidity

doctor1 MD

good day doc...is it really the acids in my stomach that causes me to feel dizzy?after that feel i must lie in bed to take a rest and then after...

doctor1 MD

I am having stomach pain and indigestion from last 2 weeks.Also sometimes the stomach pain is quite severe and unbearable and sometimes i feel like...

doctor1 MD

hello i have been suffering from belching for the past 5 days and a couple of hours after eating my stomach makes a wretching sound as if my...

doctor1 MD

I have been scanned and discovered to have gallstones. I am on medication which includes Pantozol for stomach hyperacidity and duspatalin retard as...

doctor1 MD

At times I have floatys in my vision, 2 toes that have partial feeling loss, and diarrhea off and on after eating. Pre existing conditions are...

doctor1 MD

Chest pain and acid reflux , really bad but goes away when i have a drink, also pain in back and throat

doctor1 MD

Hi Doctor, Last night I had a strange episode where I felt that there is some fluid in my stomach flowing upwards and I tried very hard to sleep...